Dually Residuated Lattice Ordered Semigroups.
Mathematische Annalen, Tome 159 (1965), pp. 105-114
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1965__159_182675,
author = {K.L.N. SWAMY},
title = {Dually {Residuated} {Lattice} {Ordered} {Semigroups.}},
journal = {Mathematische Annalen},
pages = {105--114},
year = {1965},
volume = {159},
zbl = {0135.04203},
url = {http://geodesic.mathdoc.fr/item/MAN_1965__159_182675/}
}
K.L.N. SWAMY. Dually Residuated Lattice Ordered Semigroups.. Mathematische Annalen, Tome 159 (1965), pp. 105-114. http://geodesic.mathdoc.fr/item/MAN_1965__159_182675/